# SDR DALA2022022201131

- Difficulty date: February 21, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N983AT
- Make and model: Boeing 717-200
- Aircraft serial: 55052
- Aircraft time: 39,592 hours, 26,957 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO THAT THE SAFETY PIN DOES NOT ALIGN WITH THE ESCAPE SLIDE L1, MCC REQUESTED TO REPLACE THE ESCAPE SLIDE. SUMMARY OF NRC 00154: FORWARD ENTRY EVACUATION SLIDE L1 WAS REPLACED. IT WAS VERIFIED PER B-717 IPC 25-61-01-01 FIGURE 01 (SHEET 001) ITEM 140J THEN MUST BE INSTALL WITH CARD 5211-4002. (LP #2130537)
